×

zbMATH — the first resource for mathematics

Compactness in translation invariant Banach spaces of distributions and compact multipliers. (English) Zbl 0515.46044

MSC:
46H25 Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
46F05 Topological linear spaces of test functions, distributions and ultradistributions
43A22 Homomorphisms and multipliers of function spaces on groups, semigroups, etc.
46E15 Banach spaces of continuous, differentiable or analytic functions
43A15 \(L^p\)-spaces and other function spaces on groups, semigroups, etc.
46A50 Compactness in topological linear spaces; angelic spaces, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akeman, C. A.: Some mapping properties of the group algebras of a compact group. Pacific J. Math. 22, 1-8 (1967)
[2] Bachelis, G. F.; Gilbert, J. E.: Banach spaces of compact multipliers and their dual spaces. Math. Z. 125, 285-297 (1972) · Zbl 0219.43008
[3] Bachelis, G. G.; Parker, W. A.; Ross, K. A.: Local units in \(L1(G)\). Proc. amer. Math. soc. 31, 312-313 (1972) · Zbl 0252.43013
[4] Bachelis, G. F.; Pigno, L.: A characterization of compact multipliers. Trans. amer. Math. soc. 165, 319-322 (1972) · Zbl 0253.43008
[5] Bauhardt, W.: Nuclear multipliers on compact groups. Math. nachr. 93, 293-303 (1979) · Zbl 0461.43008
[6] Benedek, A.; Panzone, R.: The spaces lp, with mixed norm. Duke math. J. 28, 303-324 (1961) · Zbl 0107.08902
[7] Benett, C.; Rudnick, C.: On Lorentz-Zygmund spaces. Diss. math. 175, 1-72 (1980)
[8] Bergh, J.; Löfström, J.: Interpolation spaces. Grundl. math. Wiss. 223 (1976) · Zbl 0344.46071
[9] Bertrandias, J. P.; Dupuis, C.: Transformation de Fourier sur LES espaces \(lp(Lp')\). Ann. inst. Fourier 29, No. 1, 189-206 (1979) · Zbl 0387.42003
[10] Besov, O. V.; Ilin, V. P.; Nikolskij, S. M.: Integral representations of functions and embedding theorems. (1978/1979)
[11] Björck, G.: Linear partial differential operators and generalized distributions. Ark. mat. 6, 351-407 (1966) · Zbl 0166.36501
[12] Bloom, W.: Multipliers of Lipschitz spaces on zero-dimensional groups. Math. Z. 176, 485-488 (1981) · Zbl 0455.43002
[13] Blozinski, A. P.: Multivariate rearrangements and Banach function spaces with mixed norms. Trans. amer. Math. soc. 263, 149-167 (1981) · Zbl 0462.46020
[14] Braun, W.: Segalalgebren. Diplomarbeit (1981)
[15] Braun, W.; Feichtinger, H. G.: Banach spaces of distributions having two module structures. J. funct. Anal. 51, 174-212 (1983) · Zbl 0515.46045
[16] Bund, I. M.: Birnbaum-Orlicz spaces of functions on groups. Pacific J. Math. 58, 351-359 (1975) · Zbl 0268.43006
[17] Busby, R. C.; Smith, H. A.: Product-convolution operators and mixed norm spaces. Trans. amer. Math. soc. 263, 309-341 (1981) · Zbl 0465.43003
[18] Cowling, M.: Some applications of Grothendieck’s theory of topological tensor products in harmonic analysis. Math. ann. 232, 37-57 (1978)
[19] Crombez, G.; Govaerts, W.: Compact convolution operators between \(Lp(G)\)-spaces. Colloq. math. 39, 325-329 (1978) · Zbl 0398.43006
[20] Crombez, C.; Govaerts, W.: Weakly compact convolution operators in \(L1(G)\). Simon stevin 52, 65-72 (1978) · Zbl 0379.43004
[21] Domar, Y.: Harmonic analysis based on certain commutative Banach algebras. Acta math. 96, 1-66 (1956) · Zbl 0071.11302
[22] Doran, R. S.; Wichmann, J.: Approximate identities and factorization in Banach modules. Lecture notes mathematics no 768 (1979) · Zbl 0418.46039
[23] Dunford, D. H.: Segal algebras and left normed ideals. J. London math. Soc. 8, 514-516 (1974) · Zbl 0302.43009
[24] Dunkl, C. F.; Ramirez, D. E.: Multipliers on compact groups. Proc. amer. Math. soc. 28, 456-460 (1971) · Zbl 0211.43103
[25] Dutta, H.; Tewari, U. B.: On multipliers of Segal algebras. Proc. amer. Math. soc. 72, 121-124 (1978) · Zbl 0426.43005
[26] Edwards, R. E.: Functional analysis. Theory and applications. (1975) · Zbl 0354.06008
[27] Eymard, P.: L’algebre de Fourier d’une group localement compacte. Bull. soc. Math. France 92, 181-236 (1964) · Zbl 0169.46403
[28] Eymard, P.: Algèbres ap et convoluteurs de lp. Lecture notes in mathematics no. 180, 55-72 (1971)
[29] Feichtinger, H. G.: Multipliers of Banach spaces of functions on groups. Math. Z. 152, 47-58 (1976) · Zbl 0324.43005
[30] Feichtinger, H. G.: On a class of convolution algebras of functions. Ann. inst. Fourier 27, 135-162 (1977) · Zbl 0316.43004
[31] Feichtinger, H. G.: Multipliers from \(L1(G)\) to a homogeneous Banach space. J. math. Anal. appl. 61, 341-356 (1977) · Zbl 0368.43002
[32] Feichtinger, H. G.: Gewichtsfunktionen auf lokalkompakten gruppen. Sitzungsber. österreich. Akad. wiss. 188, 451-471 (1979) · Zbl 0447.43004
[33] Feichtinger, H. G.: Konvolutoren von \(L1(G)\) nach Lipschitz-räumen. Anz. österreich. Akad. wiss. Math.-natur. Kl. 6, 148-153 (1979) · Zbl 0458.43003
[34] Feichtinger, H. G.: Un espace de distributions temperées sur LES groupes localement compactes abélians. C. R. Acad. sci. Paris ser. A 290, No. 17, 791-794 (1980) · Zbl 0433.43002
[35] Feichtinger, H. G.: A characterization of minimal homogeneous Banach spaces. Proc. amer. Math. soc. 81, 55-61 (1981) · Zbl 0465.43002
[36] Feichtinger, H. G.: On a new Segal algebra. Monatsh. math. 92, 269-289 (1981) · Zbl 0461.43003
[37] Feichtinger, H. G.: Banach convolution algebras of Wiener’s type. Colloq. math. Soc. jános bolyai 35 (1984)
[38] Feichtinger, H. G.: A compactness criterion for translation invariant Banach spaces of functions. Anal. math. 8, 165-172 (1982) · Zbl 0515.46043
[39] Feichtinger, H. G.: Strong almost periodicity and Wiener type spaces. Proceedings, conf. Constructive function theory, 321-327 (1983) · Zbl 0536.43015
[40] H. G. Feichtinger, Smoothness spaces and some of their multipliers, in preparation.
[41] H. G. Feichtinger and P. Gröbner, Banach spaces of distributions defined by decomposition methods, Math. Nachr., to appear. · Zbl 0586.46030
[42] Figà-Talamanca, A.: Translation invariant operators in lp. Duke math. J. 32, 495-501 (1965) · Zbl 0142.10403
[43] Friedberg, St.H.: Compact multipliers on Banach algebras. Proc. amer. Math. soc. 77, 210 (1979) · Zbl 0416.43007
[44] Gagliardo, E.: A unified structure in various families of function spaces, compactness and closure theorems. Proceedings, int. Symp. lin. Spaces (1961) · Zbl 0114.30905
[45] Gaudry, G. I.: Quasimeasures and operators commuting with convolution. Pacific J. Math. 18, 461-476 (1966) · Zbl 0156.14601
[46] Gaudry, G. I.: Multipliers of weighted Lebesgue and measure spaces. Proc. lond. Math. soc. 19, 327-340 (1969) · Zbl 0169.18101
[47] Georgakis, C.: On the uniform convergence of Fourier transform on groups. Acta. sci. Math. (Szeged) 31, 359-362 (1970) · Zbl 0233.43005
[48] Goes, S.; Welland, R.: Compactness criteria for köthe spaces. Math. ann. 188, 251-269 (1970) · Zbl 0188.18903
[49] E. L. Goldberg, ”Topology and Homogeneous Spaces,” University of Minnesota, Technical Report.
[50] C. C. Graham and B. M. Schreiber, Bimeasure algebras on LCA groups, preprint. · Zbl 0502.43005
[51] Granirer, E. E.; Leinert, M.: On some topologies which coincide on the unit sphere of the Fourier-Stieltjes algebra \(B(G)\) and of the measure algebra \(M(G)\). Rocky montain J. Math. 11, No. 3, 459-472 (1981) · Zbl 0502.43004
[52] Hewitt, E.; Ross, K. A.: Abstract harmonic analysis, II. Grundl. math. Wiss. 152 (1970) · Zbl 0213.40103
[53] Holland, F.: Harmonic analysis on amalgams of lp and lq. J. London math. Soc. 10, No. 2, 295-310 (1975) · Zbl 0314.46029
[54] Hörmander, L.: Linear partial differential operators. Grundl. math. Wiss. (1963) · Zbl 0108.09301
[55] Janson, S.: Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation. Duke math. J. 47, 959-982 (1980) · Zbl 0453.46027
[56] A. Kamińska, On some compactness criterion for Orlicz subspace E\(\Phi\)(\(\Omega\)), Comment. Math., in press.
[57] Kamińska, A.; Pluciennik, R.: Some theorems on compactness in generalized Orlicz spaces with applications of the \({\Delta}\)\infty-condition. Funct. approx. Comment. math. 10, 135-146 (1980) · Zbl 0476.46027
[58] Kamowitz, H.: On compact multipliers of Banach algebras. Proc. amer. Math. soc. 81, 79-80 (1981) · Zbl 0494.47020
[59] Katznelson, Y.: An introduction to harmonic analysis. (1968) · Zbl 0169.17902
[60] Kitchen, J. W.: The almost periodic measures on a compact abelian group. Monatsh. math. 72, 217-219 (1968) · Zbl 0205.04402
[61] Kolmgorov, A. N.: Über kompaktheit der funktionmenge bei der konvergenz im mittel. Nachr. ges. Wiss. göttingen 1, 60-63 (1931) · JFM 57.0271.03
[62] Komatsu, H.: Ultradistributions. I. Structure theorems and a characterization. J. fac, sci. Univ. Tokyo 20, 25-105 (1973) · Zbl 0258.46039
[63] Kotzmann, E.; Rindler, H.: Central approximate units in ideals of \(L1(G)\). Proc. amer. Math. soc. 57, 155-158 (1976) · Zbl 0304.43007
[64] Krasnoselskij, M. A.; Rutickij, Ya.B.: Convex functions and Orlicz spaces. (1961)
[65] Krogstad, H. E.: Multipliers in homogeneous Banach spaces on compact groups. Ark. math. 12, 203-213 (1974) · Zbl 0297.43005
[66] Krogstad, H. E.: Multipliers of Segal algebras. Math. scand. 38, 285-303 (1976) · Zbl 0335.43004
[67] Kudrjavcev, L. D.: On a generalization of a theorem of S. M. nikolskij on the compactness of classes of differentiable functions. Uspehi mat. Nauk 9, No. 59, 111-120 (1954) · Zbl 0055.28604
[68] Kufner, A.; John, O.; Fučik, S.: Function spaces. (1977)
[69] Larsen, R.: An introduction to the theory of multipliers. Grundl. math. Wiss. 175 (1971) · Zbl 0213.13301
[70] Lau, A. T.: Closed convex invariant subsets of \(Lp(G)\). Trans. amer. Math. soc. 232, 131-142 (1977) · Zbl 0363.43002
[71] Lindenstrauss, J.; Tzafriri, L.: Classical Banach spaces. II. function spaces. Ergeb. math. Grenzgeb. 97 (1979) · Zbl 0403.46022
[72] Lizorkin, P. I.; Otelbaev, M.: Imbedding theorems and compactness for spaces of Sobolev type with weights. Mat. sb. 36, 331-349 (1980) · Zbl 0432.46029
[73] Lizorkin, P. I.; Otelbaev, M.: Einbettungs- und kompaktheitssätze für räume soblevskijschen typs mit gewicht, II. Mat. sb. Nov. ser. 112 (154) 5, 56-85 (1980) · Zbl 0447.46027
[74] Nikolskij, S. M.: Compactness of classes hpr1 \({\cdot} {\cdot} {\cdot}\) rn of functions of several variables. Akad. nauk SSR 20, 611-622 (1956)
[75] Nikolskij, S. M.: Approximation of functions of several variables and imbedding theorems. Grundl. math. Wiss. 205 (1975)
[76] Olesen, D.: On norm continuity and compactness of spectrum. Math. scand. 35, 223-236 (1974) · Zbl 0298.46066
[77] Parthasarathy, K.: Segal algebras–some expolrations. Ph. D. Thesis (1977)
[78] Persson, A.: Compact linear mapping between interpolation spaces. Ark. mat. 5, 215-219 (1964) · Zbl 0128.35204
[79] Pietsch, A.: Operator ideals. (1980) · Zbl 0434.47030
[80] Pietsch, A.: Über die verteilung von fourierkoeffizienten und eigenwerten–nicht nur ein historischer überblick. Wiss. Z. Friedrich-schiller-univ. Jena math.-natur. Reihe 29, No. 2, 203-211 (1980) · Zbl 0435.47028
[81] Poguntke, D.: Gewisse segal’sche algebren auf lokalkompakten gruppen. Arch. math. 33, 454-460 (1980) · Zbl 0411.46040
[82] Poornima, S.: Multipliers of Segal algebras and related classes on the real line. J. pure appl. Math. 12, 556-579 (1981) · Zbl 0466.43003
[83] Plessner, A.: Eine kennzeichnung der totalstetigen funktionen. J. reine angew. Math. 160, 26-32 (1929) · JFM 55.0143.03
[84] Quek, T. S.; Yap, Y. H.: Multipliers from \(L1(G)\) to a Lipschitz space. J. math. Anal. appl. 69, 531 (1979) · Zbl 0445.43003
[85] Quek, T. S.; Yap, Y. H.: Multipliers from \(Lr(G)\) to a Lipschitz-Zygmund class. J. math. Anal. appl. 81, 278-289 (1981) · Zbl 0486.43004
[86] Racher, G.: Remarks on a paper of bachelis and Gilbert. Monatsh. math. 92, 47-60 (1981) · Zbl 0455.43001
[87] Racher, G.: A Hausdorff-Young equality for compact groups. Colloq. math. Soc. jános bolyai 35 (1984) · Zbl 0536.43004
[88] G. Racher, Was ist eine Segalalgebra über Lp(G), preprint.
[89] Reiter, H.: Classical harmonic analysis and locally compact groups. (1968) · Zbl 0165.15601
[90] Reiter, H.: L1-algebras and Segal algebras. Lecture notes in mathematics no. 231 (1971) · Zbl 0219.43003
[91] Rieffel, M. A.: P multipliers and tensor products of lp-spaces of locally compact groups. Studia math. 33, 71-82 (1969) · Zbl 0177.41702
[92] Rieffel, M. A.: Induced Banach representations of Banach algebras and locally compact groups. J. funct. Anal. 1, 443-491 (1967) · Zbl 0181.41303
[93] Riesz, M.: Sur LES ensembles compacts de fonction sommables. Acta sci. Math. (Szeged) 6, 136-142 (1933) · JFM 59.0276.01
[94] Schaefer, H. H.: Topological vector spaces. Graduate texts in mathematics 3 (1971) · Zbl 0212.14001
[95] Sakai, S.: Weakly compact operators on operator algebras. Pacific J. Math. 14, 659-664 (1964) · Zbl 0135.35803
[96] Sentilles, F. D.; Taylor, D. C.: Factorization in Banach algebras and the general strict topology. Trans. amer. Math. soc. 142, 141-152 (1969) · Zbl 0185.21103
[97] Shilov, G. E.: Homogeneous rings of functions. Amer. math. Soc. transl. 8, 393-455 (1954)
[98] Shilov, G. E.: Compactness criteria in homogeneous function spaces (Russian). Dokl. acad. Nauk SSR 92, 221-224 (1957)
[99] Silverman, G.: Strong convergence of functions in köthe spaces. Trans. amer. Math. soc. 165, 27-35 (1972) · Zbl 0211.42601
[100] Speck, F. O.: Eine erweiterung des satzes vo rakovcik und ihre anwendung in der simonenko-theorie. Math. ann. 228, 93-100 (1977) · Zbl 0334.44016
[101] Stein, E. M.: Singular integrals and differentiability properties of functions. (1970) · Zbl 0207.13501
[102] Taibleson, M. H.: Fourier analysis on local fields. Mathematical notes (1975) · Zbl 0319.42011
[103] U. B. Tewari and K. Parthsarathy, Compact multipliers of Segal algebras, preprint.
[104] Triebel, H.: Interpolation theory, function spaces, differential operators. (1978) · Zbl 0387.46033
[105] Triebel, H.: Fourier analysis and function spaces. (1977) · Zbl 0345.42003
[106] Triebel, H.: Spaces of Besov-Hardy-Sobolev-type. (1978) · Zbl 0408.46024
[107] Triebel, H.: A remark on integral operators from the standpoint of Fourier analysis. Forschber. 79/41 (1979)
[108] Triebel, H.: Mapping properties of abstract integral operators, applications. Forschber. 79/54 (1979)
[109] Vakulenko, A. F.: A variant of the compactness criterion of A. Weil. Zap. naučn sem. Leningrad. otdel. Mat. inst. Steklov (LOMI) 84, 317 (1979) · Zbl 0418.47008
[110] Wang, H. C.: Homogeneous Banach algebras. Lecture notes in pure and applied mathematics 29 (1977)
[111] Ward, J.: Homogeneous Banach algebras of pseudomeasures. Thesis (1980) · Zbl 0429.43003
[112] Weil, A.: L’intégration dans LES groupes topologiques et ses applications. Act. sci. Et ind., no. 1145 (1951)
[113] Zaanen, A.: Integration. (1967) · Zbl 0175.05002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.